MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 47233E
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set tubing separated from the chamber and leaked out fluid.The following information was provided by the initial reporter: "tubing came off from priming chamber and is a clean break.Fluid dripped everywhere.".
 
Additional Manufacturer Narrative
Pr (b)(4).Follow up 1 was inadvertently submitted with h2 left blank.This is a correction that the 1st follow up was done for device evaluation.
 
Event or Problem Description
No additional information.Mat no.: 47233e.Lot no.: 23029283.It was reported by customer tubing came off from priming chamber and is a clean break.Fluid dripped everywhere.Verbatim: tubing came off from priming chamber and is a clean break.Fluid dripped everywhere.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr submission for device evaluation.One photo and one sample was received for quality investigation.The customer complaint of separation other component - leak was verified by evaluation of the sample.The sample was further evaluated, and the drip chamber outlet indicates to have a lack of bonding solvent on the surface.A device history record review for model 47233e lot number 23029283 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 17feb2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation of the issue was conducted at the manufacturing facility to determine the root cause of the failure.The findings of the investigation identified an incorrect application of the bonding solvent by the assembler to be the possible root cause.A quality alert was generated to reinforce the correct application of the solvent.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h10 narrative.
 
Event or Problem Description
No additional information.Mat no.: (b)(4) lot no.: 23029283 it was reported by customer tubing came off from priming chamber and is a clean break.Fluid dripped everywhere.Verbatim: tubing came off from priming chamber and is a clean break.Fluid dripped everywhere.

Brand Name
BD ALARIS¿ SMARTSITE¿ GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16950968
Report Number9616066-2023-00933
Device Sequence Number19736339
Product Code FPA
UDI-Device Identifier50885403235441
UDI-Public(01)50885403235441
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/17/2026
Device Catalogue Number47233E
Device Lot Number23029283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer10/12/2023
10/12/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date10/17/2023
10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown